MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6694800
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The air gas module regulates the inspiratory gas flow and gas mixture.The water in the air gas module as previous investigation has shown, had affected the delta pressure transducer on a printed circuit board inside the air gas module.The delta pressure transducer is part of the flow measuring in the gas module.The failure of the delta pressure transducer leads to inaccurate gas flow regulation which will be detected during pre-use check and alarms will be activated if the failure occurs during ventilation.The conclusion is that the device did not fail to meet its specification, as the most probable source of water in the air gas module is a contaminated air gas from the compressor mini.According to the applicable user's manual, maximum levels of water (h2o < 7 g/m3) in the supplied gases to the ventilator must not be exceeded.Contamination of the air gas module was confirmed by provided photos.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to compressor mini connected to the ventilator.However, no defects or abnormalities were found in the compressor mini.
 
Event or Problem Description
It was reported that the ventilator's air gas module was contaminated by liquid.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25499637
Report Number8010042-2026-0000789
Device Sequence Number10505955
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)241212
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown